# SDR FDEA201004151193

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327828821200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TIE DOWN TRACK SCALLOP IS BROKEN FROM FRAME 65 TO FRAME 65; RBL 48 TO RBL 48.  REMOVED TIE DOWN ADAPTER IAW SRM 51-72-10.  LOCATED AND DRILL HOLES IN NEW TIE DOWN ADAPTER PART NR A5327828821200, PO NR 679551.1 IAW SRM 51-72-10.  INSTALLED NEW TIE DOWN ADAPTER IAW SRM 51-72-10.
